# SDR AWXA9900330

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER HINGE CUTOUT, .25 INCH CRACK ON DOOR.  STOP DRILLED CRACK PER BF32 NTM PT 6, 51-00-00 FIG 23, FABRICATED AND INSTALLED DOUBLER REPAIR IAW EO 52-00-02, MAT .063 R024T3.
